# SDR MASA2009120300341

- Difficulty date: December 3, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 30,199 hours, 25,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7286 CAE-IAD.  GALLEY DOOR LOWER EXIT SIGN 3 OF 5 LIGHTS INOP.  MX REPLACED THE LIGHTS.
